Alert archive / Wisconsin / River Flood Warnings in 2008

River Flood Warning 6, NWS Green Bay, WI

April 14, 2008Outagamie County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Apr 14, 2008, 8:45 AM CDT for Outagamie County, Wisconsin. It was in force for 21 days.

The area

The counties it named.

The facts

Issued
Apr 14, 2008, 8:45 AM CDT (13:45 UTC)
Expired
May 5, 2008, 7:14 AM CDT
In force
21 days
Issued by
NWS Green Bay, WI
Flood severity
Minor

County Outagamie County, WI

The radar

The Green Bay radar (KGRB), 30 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wolf River (WI) at Shiocton (SHIW3).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
13.5 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KGRB 141345
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
845 AM CDT MON APR 14 2008

...THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN WISCONSIN...WOLF RIVER NEAR
SHIOCTON AFFECTING...OUTAGAMIE COUNTY.

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  STAY TUNED
TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. THE NEXT 
SCHEDULED ROUTINE STATEMENT WILL BE ISSUED TOMORROW MORNING.

WIC087-150145-
/O.NEW.KGRB.FL.W.0006.080414T1345Z-000000T0000Z/
/SHIW3.1.ER.080414T0918Z.080414T1225Z.000000T0000Z.NO/
845 AM CDT MON APR 14 2008

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WOLF RIVER NEAR SHIOCTON...UNTIL FURTHER NOTICE.
* AT 08 AM MONDAY...THE STAGE NEAR SHIOCTON WAS...11.1 FEET.
* FLOOD STAGE IS 11.0 FEET.
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN 
  THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING.  

&&

ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
             FLD  OBSERVED                 FORECAST 7AM
LOCATION     STG  STG  DAY/TIME  TUE  WED  THU  FRI  SAT  SUN  MON

LOWER WOLF RIVER
  SHIOCTON    11 11.1 MON 08 AM                                

$$
12 follow-up statements
000 
WGUS83 KGRB 150052
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
751 PM CDT MON APR 14 2008

...A FLOOD WARNING CONTINUES FOR THE WOLF RIVER AT SHIOCTON....
   AFFECTING OUTAGAMIE COUNTY. 

DO NOT DRIVE CARS THROUGH FLOODED AREAS. FAST CURRENTS MAKE WALKING
OR WADING INTO FLOOD AREAS DANGEROUS. LISTEN  TO NOAA WEATHER RADIO
FOR UPDATED STATEMENTS. FLOOD STATEMENTS ARE NORMALLY ISSUED TWICE A DAY.

WIC087-151251-
/O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/
/SHIW3.1.ER.080414T0918Z.080414T1725Z.000000T0000Z.NO/
751 PM CDT MON APR 14 2008

THE FLOOD WARNING CONTINUES FOR
  THE WOLF RIVER NEAR SHIOCTON
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:25 PM MONDAY THE STAGE WAS 11.1 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN 
  THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING. FAST CURRENTS
  ARE ASSOCIATED WITH THIS RIVER FLOODING.   

&&

ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
             FLD  OBSERVED                 FORECAST 7AM
LOCATION     STG  STG  DAY/TIME  TUE  WED  THU  FRI  SAT  SUN  MON

LOWER WOLF RIVER
  SHIOCTON    11 11.1 MON 12 PM                                

$$
000 
WGUS83 KGRB 151258
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
758 AM CDT TUE APR 15 2008

...A FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...WOLF RIVER...

  AFFECTING THE FOLLOWING COUNTY IN WISCONSIN: OUTAGAMIE.

SAFETY MESSAGE...STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA 
WEATHER RADIO. FLOOD STATEMENTS ARE NORMALLY UPDATED TWICE A DAY.

WIC087-160058-
/O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/
/SHIW3.1.ER.080414T0918Z.080415T1230Z.000000T0000Z.NO/
758 AM CDT TUE APR 15 2008

THE FLOOD WARNING CONTINUES FOR
  THE WOLF RIVER NEAR SHIOCTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  730 AM TUESDAY THE STAGE WAS 11.4 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN 
  THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING.  

&&

ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
             FLD  OBSERVED                 FORECAST 7AM
LOCATION     STG  STG  DAY/TIME  WED  THU  FRI  SAT  SUN  MON  TUE

LOWER WOLF RIVER
  SHIOCTON    11 11.4 TUE 07 AM                                

$$
000 
WGUS83 KGRB 151932
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
232 PM CDT TUE APR 15 2008

...A FLOOD WARNING CONTINUES FOR THE WOLF RIVER AFFECTING 
   OUTAGAMIE COUNTY.

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. FAST CURRENTS MAKE
WALKING OR WADING INTO FLOOD AREAS DANGEROUS. STAY TUNED TO DEVELOPMENTS BY
LISTENING TO NOAA WEATHER RADIO. FLOOD STATEMENTS ARE NORMALLY UPDATED TWICE A DAY.

WIC087-160732-
/O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/
/SHIW3.1.ER.080414T0918Z.080415T1230Z.000000T0000Z.NO/
232 PM CDT TUE APR 15 2008

THE FLOOD WARNING CONTINUES FOR
  THE WOLF RIVER NEAR SHIOCTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:20 PM TUESDAY THE STAGE WAS 11.4 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN THE SHIOCTON
  AREA INCLUDING THE CITY PARK AND BOAT LANDING. FAST CURRENTS ARE ASSOCIATED
  WITH THIS RIVER FLOODING.  

&&

ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
             FLD  OBSERVED                 FORECAST 7AM
LOCATION     STG  STG  DAY/TIME  WED  THU  FRI  SAT  SUN  MON  TUE

LOWER WOLF RIVER
  SHIOCTON    11 11.4 TUE 01 PM                                

$$
000 
WGUS83 KGRB 161142
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
642 AM CDT WED APR 16 2008

...A FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...WOLF RIVER...

  AFFECTING THE FOLLOWING COUNTY IN WISCONSIN: OUTAGAMIE.

SAFETY MESSAGE...STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA 
WEATHER RADIO. FLOOD STATEMENTS ARE NORMALLY UPDATED TWICE A DAY.

WIC087-162342-
/O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/
/SHIW3.1.ER.080414T0918Z.080415T1230Z.000000T0000Z.NO/
642 AM CDT WED APR 16 2008

THE FLOOD WARNING CONTINUES FOR
  THE WOLF RIVER NEAR SHIOCTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* THE LATEST STAGE WAS 11.4 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN 
  THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING.  

&&
                          

$$
000 
WGUS83 KGRB 161501
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
1001 AM CDT WED APR 16 2008

...A FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...WOLF RIVER...

  AFFECTING THE FOLLOWING COUNTY IN WISCONSIN: OUTAGAMIE.

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. FAST CURRENTS 
MAKE WALKING OR WADING INTO FLOOD AREAS DANGEROUS. STAY TUNED TO
DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. FLOOD STATEMENTS ARE
NORMALLY UPDATED TWICE A DAY.

WIC087-170301-
/O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/
/SHIW3.1.ER.080414T0918Z.080416T1230Z.000000T0000Z.NO/
1001 AM CDT WED APR 16 2008

THE FLOOD WARNING CONTINUES FOR
  THE WOLF RIVER NEAR SHIOCTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM WEDNESDAY THE STAGE WAS 11.4 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN 
  THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING. FAST
  CURRENTS ARE ASSOCIATED WITH THIS RIVER FLOODING.

&&

ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
             FLD  OBSERVED                 FORECAST 7AM
LOCATION     STG  STG  DAY/TIME  THU  FRI  SAT  SUN  MON  TUE  WED

LOWER WOLF RIVER
  SHIOCTON    11 11.4 WED 07 AM                                

$$
000 
WGUS83 KGRB 170102
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
802 PM CDT WED APR 16 2008

...A FLOOD WARNING CONTINUES FOR THE WOLF RIVER IN OUTAGAMIE COUNTY.

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. FAST CURRENTS
MAKE WALKING OR WADING INTO FLOOD AREAS DANGEROUS. STAY TUNED TO
DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. FLOOD STATEMENTS ARE
NORMALLY UPDATED TWICE A DAY.

WIC087-171302-
/O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/
/SHIW3.1.ER.080414T0918Z.080416T1230Z.000000T0000Z.NO/
802 PM CDT WED APR 16 2008

THE FLOOD WARNING CONTINUES FOR
  THE WOLF RIVER NEAR SHIOCTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM WEDNESDAY THE STAGE WAS 11.4 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN 
  THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING. FAST
  CURRENTS ARE ASSOCIATED WITH THIS RIVER FLOODING.  

&&

ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
             FLD  OBSERVED                 FORECAST 7AM
LOCATION     STG  STG  DAY/TIME  THU  FRI  SAT  SUN  MON  TUE  WED

LOWER WOLF RIVER
  SHIOCTON    11 11.4 WED 07 AM                                

$$
000 
WGUS83 KGRB 171300
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
800 AM CDT THU APR 17 2008

...A FLOOD WARNING CONTINUES FOR THE WOLF RIVER IN OUTAGAMIE COUNTY.

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. FAST CURRENTS
MAKE WALKING OR WADING INTO FLOOD AREAS DANGEROUS. STAY TUNED TO
DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. FLOOD STATEMENTS ARE
NORMALLY UPDATED TWICE A DAY.

WIC087-180100-
/O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/
/SHIW3.1.ER.080414T0918Z.080416T1230Z.000000T0000Z.NO/
800 AM CDT THU APR 17 2008

THE FLOOD WARNING CONTINUES FOR
  THE WOLF RIVER NEAR SHIOCTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM WEDNESDAY THE STAGE WAS 11.4 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN 
  THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING.  

&&

ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
             FLD  OBSERVED                 FORECAST 7AM
LOCATION     STG  STG  DAY/TIME  FRI  SAT  SUN  MON  TUE  WED  THU

LOWER WOLF RIVER
  SHIOCTON    11 11.4 WED 07 AM                                

$$
000 
WGUS83 KGRB 171405
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
905 AM CDT THU APR 17 2008

...A FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...WOLF RIVER...

  AFFECTING THE FOLLOWING COUNTIES IN WISCONSIN: OUTAGAMIE.

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. FAST CURRENTS
MAKE WALKING OR WADING INTO FLOOD AREAS DANGEROUS. STAY TUNED TO
DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. FLOOD STATEMENTS ARE
NORMALLY UPDATED TWICE A DAY.

WIC087-181405-
/O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/
/SHIW3.1.ER.080414T0918Z.080416T1230Z.000000T0000Z.NO/
905 AM CDT THU APR 17 2008

THE FLOOD WARNING CONTINUES FOR
  THE WOLF RIVER NEAR SHIOCTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM THURSDAY THE STAGE WAS 11.3 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN 
  THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING.  

&&

ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
             FLD  OBSERVED                 FORECAST 7AM
LOCATION     STG  STG  DAY/TIME  FRI  SAT  SUN  MON  TUE  WED  THU

LOWER WOLF RIVER
  SHIOCTON    11 11.3 THU 07 AM                                

$$
BERSCH/PLH
000 
WGUS83 KGRB 180125
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
825 PM CDT THU APR 17 2008

...A FLOOD WARNING CONTINUES FOR THE WOLF RIVER...
   AFFECTING OUTAGAMIE COUNTY.

SAFETY MESSAGE...DO NOT DRIVE CARS INTO FLOODED AREAS. FAST CURRENTS MAKE WALKING OR WADING INTO FLOOD AREAS DANGEROUS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. FLOOD STATEMENTS ARE NORMALLY UPDATED TWICE A DAY.

WIC087-181325-
/O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/
/SHIW3.1.ER.080414T0918Z.080416T1230Z.000000T0000Z.NO/
825 PM CDT THU APR 17 2008

THE FLOOD WARNING CONTINUES FOR
  THE WOLF RIVER NEAR SHIOCTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM THURSDAY THE STAGE WAS 11.3 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN 
  THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING. FAST CURRENTS
  ARE ASSOCIATED WITH THIS RIVER FLOODING. 

&&

ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
             FLD  OBSERVED                 FORECAST 7AM
LOCATION     STG  STG  DAY/TIME  FRI  SAT  SUN  MON  TUE  WED  THU

LOWER WOLF RIVER
  SHIOCTON    11 11.3 THU 07 AM                                

$$
000 
WGUS83 KGRB 181352
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
852 AM CDT FRI APR 18 2008

...A FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...WOLF RIVER...

  AFFECTING THE FOLLOWING COUNTY IN WISCONSIN: OUTAGAMIE.

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. FAST CURRENTS
MAKE WALKING OR WADING INTO FLOOD AREAS DANGEROUS. STAY TUNED TO
DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. FLOOD STATEMENTS ARE
NORMALLY UPDATED TWICE A DAY.

WIC087-190152-
/O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/
/SHIW3.1.ER.080414T0918Z.080416T1230Z.000000T0000Z.NO/
852 AM CDT FRI APR 18 2008

THE FLOOD WARNING CONTINUES FOR
  THE WOLF RIVER NEAR SHIOCTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM FRIDAY THE STAGE WAS 11.1 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN 
  THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING.  

&&

ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
             FLD  OBSERVED                 FORECAST 7AM
LOCATION     STG  STG  DAY/TIME  SAT  SUN  MON  TUE  WED  THU  FRI

LOWER WOLF RIVER
  SHIOCTON    11 11.1 FRI 07 AM                                

$$
BERSCH/PLH
000 
WGUS83 KGRB 190051
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
751 PM CDT FRI APR 18 2008

...A FLOOD WARNING CONTINUES FOR THE WOLF RIVER...AFFECTING
   OUTAGAMIE COUNTY.

SAFETY MESSAGE...DO NOT DRIVE CARS INTO FLOODED AREAS. FAST CURRENTS
MAKE WALKING OR WADING INTO FLOOD AREAS DANGEROUS. STAY TUNED TO
DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. FLOOD STATEMENTS
ARE NORMALLY UPDATED TWICE A DAY.

WIC087-191251-
/O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/
/SHIW3.1.ER.080414T0918Z.080416T1230Z.000000T0000Z.NO/
751 PM CDT FRI APR 18 2008

THE FLOOD WARNING CONTINUES FOR
  THE WOLF RIVER NEAR SHIOCTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM FRIDAY THE STAGE WAS 11.1 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR FLOODING IN 
  THE SHIOCTON AREA INCLUDING THE CITY PARK AND BOAT LANDING. FAST CURRENTS
  ARE ASSOCIATED WITH THIS RIVER FLOODING.  

&&

ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
             FLD  OBSERVED                 FORECAST 7AM
LOCATION     STG  STG  DAY/TIME  SAT  SUN  MON  TUE  WED  THU  FRI

LOWER WOLF RIVER
  SHIOCTON    11 11.1 FRI 07 AM                                

$$
000 
WGUS83 KGRB 051214
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
714 AM CDT MON MAY 05 2008

...this is a test...

WIC087-051229-
/O.CAN.KGRB.FL.W.0006.000000T0000Z-080505T1214Z/
/SHIW3.1.ER.080414T0918Z.080416T1230Z.000000T0000Z.NO/
714 AM CDT MON MAY 05 2008

This is a test... 

                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 14, 4:22 AM CDT, 4 hours 23 minutes earlier.

Area forecast discussion, Apr 14, 4:22 AM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
422 AM CDT MON APR 14 2008

.SHORT TERM...SURFACE RIDGE MOVING INTO WISCONSIN TODAY WILL
PROVIDE SUNNY SKIES AND NEAR SEASONABLE TEMPERATURES. ONCE AGAIN
IT WILL GET OFF TO A COLD START...WITH LOWS IN THE SINGLE NUMBERS
AND TEENS IN THE NORTH. AIR IS VERY DRY THOUGH...SO EXPECT A LARGE
DIURNAL RANGE. TEMPERATURES WILL NOT DROP MUCH TONIGHT AS
SOUTHERLY FLOW INCREASES ON BACK SIDE OF THE RIDGE. TUESDAY MAY BE
THE WARMEST DAY OF THE YEAR SO FAR. GUSTY SOUTH WINDS...SUNNY
SKIES AND RELATIVELY DRY AIR SHOULD ALLOW TEMPERATURES TO REACH
60 TO 65 OR MORE EXCEPT ALONG THE LAKE MICHIGAN SHORE.

.LONG TERM...TUESDAY NIGHT THRU SUNDAY. FORECAST FOCUS ON
TEMPERATURES AND PRECIP CHANCES.

EARLY ON THE ATMOSHERE IS FAIRLY DRY IN THE MIDDLE AND UPPER
LEVELS. DESPITE A FRONTAL BOUNDARY NEAR THE NORTHWESTERN GREAT
LAKES ON WEDNESDAY...ABUNDANT DRY AIR WILL INHIBIT ANY ELEVATED
CONVECTION...WITH TOO MUCH WARM AIR AT 800MB TO INHIBIT ANY
SURFACE BASED CONVECTION AS TEMPS AROUND 80 WOULD BE NEEDED TO
BREAK THRU THE CAP. GIVEN THE GFS IS THE ONLY MODEL WITH PRECIP
WILL REMOVE PRECIP FROM WEDNESDAY.

THE FRONT MOVES THRU AND STALLS SOMEWHERE AROUND SOUTHERN
WISCONSIN THURSDAY AND FRIDAY. WITH THE FRONT LINGERING AROUND THE
AREA WILL LOWER TEMPS A FEW DEGREES AS CLOUD COVER AND PRECIP WILL
KEEP TEMPERATURES A BIT COOLER. ALTHOUGH THE PLACEMENT OF THE
FRONT WILL PLAY A ROLE IN WHAT AREAS RECEIVE PRECIP...THE SOUTHERN
CWA SEEMS LIKE THE BEST CHANCE AS MOST OF THE MODELS KEEP THE
FRONT ACROSS SOUTHERN WISCONSIN.

THINGS BECOME A BIT LESS CLEAR DURING THE WEEKEND AS THE MODELS
HAVE TRENDED A BIT DRIER AS ANOTHER LOW PRESSURE SYSTEM ORGANIZES
ACROSS THE NORTHERN PLAINS. GIVEN THINGS COULD CHANGE THIS FAR OUT
WILL NOT CHANGE THE PREVIOUS FORECAST AT THIS POINT.
&&

.AVIATION...CLEAR SKIES EXPECTED THROUGH TUESDAY EXCEPT FOR SOME
HIGH CLOUDS TONIGHT. LOW LEVEL WIND SHEAR LIKELY LATE TONIGHT AND
EARLY TUESDAY.
&&

.MARINE...NONE.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

RDM/KURIMSKI
Hazardous weather outlook, Apr 14, 6:04 AM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
604 AM CDT MON APR 14 2008

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151330-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
604 AM CDT MON APR 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND
NORTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-151330-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
604 AM CDT MON APR 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED DURING THE TUESDAY
THROUGH WEDNESDAY NIGHT PERIOD...AS STRONG SOUTH WINDS DEVELOP IN
ADVANCE OF A COLD FRONT. GALE FORCE WINDS ARE POSSIBLE WELL OFFSHORE.

Nearby

River Flood Warnings in Wisconsin, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.